# SDR 2024F00250

- Difficulty date: October 11, 2024
- Submitted: October 11, 2024
- Operation: General aviation
- Aircraft: N4687B
- Make and model: Cessna 208B
- Aircraft serial: 208B0167
- Aircraft time: 15,068 hours, 20,184 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 165005901
- Part serial: 26704
- Condition: Locked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH TRIM SERVO LOCKS UP WITH AUTOPILOT ENGAGED
